A Caltech Library Service

Safety Functionals for Time Delay Systems

Orosz, Gábor and Ames, Aaron D. (2019) Safety Functionals for Time Delay Systems. In: 2019 American Control Conference (ACC). IEEE , Piscataway, NJ, pp. 4374-4379. ISBN 978-1-5386-7926-5.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


This paper considers the stability and safety of nonlinear time delay systems. Utilizing a Lyapunov-Krasovskii functional we state and prove Lyapunov's theorem in its modern form and prove it with the help of the comparison lemma. Based on this we establish the notion of safety functional that allows us to ensure invariance of sets in the infinite-dimensional state space. The applicability of the results are also demonstrated using an illustrative example.

Item Type:Book Section
Related URLs:
URLURL TypeDescription
Orosz, Gábor0000-0002-9000-3736
Ames, Aaron D.0000-0003-0848-3177
Additional Information:© 2019 AACC. The authors would like to thank Chaozhe He for his help with the illustrations.
Record Number:CaltechAUTHORS:20190905-145103093
Persistent URL:
Official Citation:G. Orosz and A. D. Ames, "Safety Functionals for Time Delay Systems," 2019 American Control Conference (ACC), Philadelphia, PA, USA, 2019, pp. 4374-4379. URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:98442
Deposited By: Tony Diaz
Deposited On:05 Sep 2019 22:27
Last Modified:03 Oct 2019 21:41

Repository Staff Only: item control page